# SDR WRNA20080027

- Difficulty date: February 27, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 116,666 hours, 21,718 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 2674-2680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'B' CHECK, FASTENERS WERE FOUND LOOSE AND MISSING RIGHT SIDE FRAME TO INTERCOSTAL AT STATION 2674 TO 2680 W/L 305.  FABRICATED REPAIR DOUBLER ANGLES IAW SRM 51-40-03 FIGURE 01 AND INSTALLED IAW SRM 51-30-02.
